# SDR UIEA2021072301619

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R RADAR DOES NOT PAINT GROUND OR WEATHER RETURNS( PERFORMED WEATHER RADAR SYSTEM OPERATIONAL TEST IAW B767 AMM 34-43-00-715-001-001. OPS CHECK NORMAL AT THIS TIME.  )
